# SDR DALA2022070504660

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 69,822 hours, 32,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFT DOOR 2L ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED AND LUBED 2L GIRT ATTACHMENT FITTING CHECKS GOOD PER A320 AMM 52-13. (9189329)
